# SDR AALA20030831

- Difficulty date: August 3, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: SS093200147001
- Condition: Damaged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, AFTER LANDING GEAR RETRACTION THE RED NOSE GEAR LIGHT REMAINED ILLUMINATED FOR 15-20 SECONDS.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE BUNGEE CYLINDER.  JACKED NOSE OF AIRCRAFT AND SWUNG NOSE GEAR SEVERAL TIMES.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
